MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Aveir¿ Delivery Catheter; Leadless Pacemaker

Abbott Medical (CRM-Sylmar) Aveir¿ Delivery Catheter; Leadless Pacemaker
Model Number LSCD201
Medical Device Problem Codes Break (1069); Activation Failure (3270); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented in clinic for an initial implant procedure of an aveir system on (b)(6) 2026.While positioning the atrial leadless pacemaker (alp), the physician had difficulties transitioning the delivery catheter (dc) into long tether mode and the alp prematurely separated from the dc due to repeated unsuccessful tether mode activation attempts.The alp dislodged and embolized to the pulmonary artery.The alp was retrieved and the physician elected to implant a ventricular device only.Assessment of the dc noted the tether may have been fractured within the dc itself due to being unable to move the release knob.The patient was stable throughout the procedure.

Brand Name
Aveir¿ Delivery Catheter
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50589363
Report Number2017865-2026-18618
Device Sequence Number18502210
Product Code PNJ
UDI-Device Identifier05415067038487
UDI-Public(01)05415067038487(10)11369912(17)270630
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSCD201
Device Catalogue NumberLSCD201
Device Lot Number11369912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale